# SDR NACA2016081100008

- Difficulty date: August 11, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 7,567,939 hours, 61,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE DOOR SILL BETWEEN BS 967 - 986 RBL 56, R2 DOOR.   THE DOOR SILL WAS REPLACED IAW DRAWING 65-52878 REV. B.
